# SDR COZA20130311025

- Difficulty date: March 6, 2013
- Submitted: March 11, 2013
- Operation: Air carrier
- Aircraft: N608CL
- Make and model: Gulstm GIV
- Aircraft serial: 1193
- Aircraft time: 8,861 hours, 4,748 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Structure
- Condition: Corroded
- Location: Winglet
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING LT AND RT WINGLET ATTACH HOLE 144 MONTH INSPECTIONS, CORROSION WAS FOUND IN THE HOLES.  USING MFG ENGINEERING DATA, HOLES WERE REPAIRED BY OVERSIZING AND LOCAL BLENDING.  OVERSIZED FASTENERS WERE INSTALLED AS REQUIRED.
